# SDR USAA2012032600040

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 1,774 hours, 651 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR3372
- Condition: Low Pressure
- Location: L3 Door
- Part time: 1,774 hours, 651 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLASS 2 MX MESSAGE AFTER SHUT DOWN - CIDS 2.  MAINTENANCE SERVICED L-3 DOOR ASSIST BOTTLE.
